# SDR IPXA2015071591186

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 47,531 hours, 11,153 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Misaligned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER ON L1 DOOR RUBS WHEN OPENING DOOR.  SECURED L1 DOOR SLIDE COVER IAW AMM 25-61-01.
